What to do about prolonged allergy reaction
Posted in the Allergy Forum
#1 Apr 25, 2012
We are currently traveling, since around 6 days ago my wife suddenly had a allergic reaction to something causing her to break out in red spots (without bumps) on her arm joints, knee caps, foot and hands which itches and swells. She has been taking claritan D and benedryl but that helps only a little. Yesterday she went to the ER and they gave her an IV with an antihistamine and anti inflammatory corticosteroid with 2 days worth of the same in pill form. She just finished all the pills
Today she was better but as soon she she went out and the temperature changed, the red bumps and itchy feeling came back. On another day she was fine for the whole day until she took a shower. We are extremely frustrated with this since we are still traveling and this does not seem to be resolving itself. We have pretty much eliminated anything new she has came into contact with in terms of food, clothing, products etc. What should we do at this point if antihistamine drugs only helps temporarily and it has been a week?
Add your comments below
|'Peter Rabbit' allergy bullying claims hit clos...||Feb 13||Leroy||2|
|Hives, Indigestion, Pain in the Urethra (Apr '07)||Jan '18||Jtynes4022||23|
|Multiple Food Allergies - Amazing Resource||Jan '18||AllergicToEverything||1|
|Allergic reaction after drinking beer and champ...||Dec '17||Sudden Allergy||1|
|Makeup causing allergic reaction?? (Apr '07)||Dec '17||kathyleeenwhiting427||74|
|Hives from unknown exposure||Nov '17||Timburt||1|
|Hardin County woman charged with TennCare fraud... (Dec '10)||Nov '17||Boss Hogg||14|
Find what you want!
Search Allergy Forum Now
Copyright © 2018 Topix LLC